I recently stopped trusting my medications and stopped taking 400mg of Seroquel for psychosis. I'm wondering what to expect in terms of withdrawal symptoms. I know that this isn't safe, but I have to protect myself from taking pills that are meant to brainwash me. You see, I'm really surrounded by people who aren't real, except for my doctors, who are real and are trying to stop me from realizing the fact that I'm being monitored all the time by giving me these pills. But at the moment, no ones trying to kill me, so it's okay. I just don't trust the meds.


Answers


Clyde
2519 days ago
A lot of Seroquel withdraws deal mainly with sedation. People get extremely tired.

Here are some links about Seroquel withdrawal:

http://www.lycos.com/info/seroquel.html

http://en.wikipedia.org/wiki/Seroquel

http://psychcentral.com/meds/seroquel.html

Hope this helps!



Keri529
1879 days ago
I have been taking 600mg of Seroquel for over 2 years now and have ran out causing withdrawal. I DO NOT recomend just stopping! You NEED to wean yourself off it! Here is a list of possible withdrawal symptom that I myself have been through:

-Nausea/vomiting

-Insomnia

-Hallucinations/Delusions

-Shakes

-Rapid heart rate

-Vision problems

Please talk to your Dr. about slowly getting off it! You do not want to go through all that....believe me!!!



Keri529
1879 days ago
I have been taking 600mg of Seroquel for over 2 years now and have ran out causing withdrawal. I DO NOT recomend just stopping! You NEED to wean yourself off it! Here is a list of possible withdrawal symptom that I myself have been through:

-Nausea/vomiting

-Insomnia

-Hallucinations/Delusions

-Shakes

-Rapid heart rate

-Vision problems

Please talk to your Dr. about slowly getting off it! You do not want to go through all that....believe me!!!



Veronique
1864 days ago
For me personally I have withdrawl symptoms with in a matter of a day without taking it. It consist of nausea followed by vomiting. I et the shakes and my body switches from being hot to cold often and quickly. When I et deep into the withdrawal I sometimes begin to hear noises such as voices when there is white noise present such as a fossett running or just silence. I would go as far as to call it hallucinations. I believe this is an extreme case of the possible withdrawal symptoms.

I wish you much luck.



vance
1590 days ago
i have been on 600mg of seroquel for about 4 years and have been weening myself off. not a good idea. today i only had 25mg and am feeling really sick. hot and cold flashes, diarea, runny nose. hope this goes away soon